Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
189 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can apo-minocycline be used for bacterial conjunctivitis?

29 years old, 5 foot 9, 160 pounds. I have a bottle of Apo-Minocycline (100mg) which I never ended up using. Can I use it to treat bacterial conjunctivitis (pink eye) which I have had for a few days and does not seem to be getting better with antibiotic eye drops?
Mon, 3 Aug 2020
Report Abuse
General & Family Physician 's  Response
Hi,

Minocycline is generally used in acne treatment and also used in skin, respiratory tract or urinary tract infections. They may not be useful in conjunctivitis or other eye infections.Hence avoid using the drug. Using an antibiotic when not needed can cause resistance to the drug in the future. Hence only the physician prescribed antibiotics should be used.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Saranya Ramadoss, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Minocycline


Can apo-minocycline be used for bacterial conjunctivitis?

Hi, Minocycline is generally used in acne treatment and also used in skin, respiratory tract or urinary tract infections. They may not be useful in conjunctivitis or other eye infections.Hence avoid using the drug. Using an antibiotic when not needed can cause resistance to the drug in the future. Hence only the physician prescribed antibiotics should be used. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Saranya Ramadoss, General & Family Physician